PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Old recurrence formulae for growth series of Coxeter groups

Volume 162 / 2020

Jan Dymara Colloquium Mathematicum 162 (2020), 135-141 MSC: Primary 20F55; Secondary 57M07. DOI: 10.4064/cm8109-12-2019 Published online: 25 May 2020

Abstract

Several classical formulae for the growth series of a Coxeter group are proved in a new way, using the structure of the Coxeter complex, the Davis complex, or the Tits non-complex.

Authors

  • Jan DymaraInstytut Matematyczny
    Uniwersytet Wrocławski
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image